# SDR ASOA201701141057

- Difficulty date: January 14, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 35,138 hours, 32,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R36008190
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SECTION OF ZEE ANGLE CRACKED ON THE AFT SIDE OF FS 621 AFT PRESSURE BULKHEAD AT RBL 36.2 WL 73.   REMOVED AND REPLACED THE  SECTION OF THE ZEE ANGLE IAW REO 601R-53-61-5897 REV --.
